Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Correction to ``On matrices whose real linear combinations are nonsingular''


Authors: J. F. Adams, Peter D. Lax and Ralph S. Phillips
Journal: Proc. Amer. Math. Soc. 17 (1966), 945-947
MSC: Primary 15.45
DOI: https://doi.org/10.1090/S0002-9939-1966-0201460-1
Correction: Proc. Amer. Math. Soc. 17 (1966), 945-947.
Original Article: Proc. Amer. Math. Soc. 17 (1966), 945-947.
MathSciNet review: 0201460
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.45

Retrieve articles in all journals with MSC: 15.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0201460-1
Article copyright: © Copyright 1966 American Mathematical Society